Notre Dame Journal of Formal Logic

Propositional and predicate calculuses based on combinatory logic.

M. W. Bunder

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic Volume 15, Number 1 (1974), 25-34.

Dates
First available in Project Euclid: 30 August 2004

Permanent link to this document
http://projecteuclid.org/euclid.ndjfl/1093891196

Zentralblatt MATH identifier
0272.02045

Zentralblatt MATH identifier
0212.02504

Mathematical Reviews number (MathSciNet)
MR0344078

Digital Object Identifier
doi:10.1305/ndjfl/1093891196

Subjects
Primary: 02C20
Secondary: 02K15

Citation

Bunder, M. W. Propositional and predicate calculuses based on combinatory logic. Notre Dame J. Formal Logic 15 (1974), no. 1, 25--34. doi:10.1305/ndjfl/1093891196. http://projecteuclid.org/euclid.ndjfl/1093891196.


Export citation